Translator Disclaimer
2015 Low temperature asymptotics for quasistationary distributions in a bounded domain
Tony Lelièvre, Francis Nier
Anal. PDE 8(3): 561-628 (2015). DOI: 10.2140/apde.2015.8.561

Abstract

We analyze the low temperature asymptotics of the quasistationary distribution associated with the overdamped Langevin dynamics (also known as the Einstein–Smoluchowski diffusion equation) in a bounded domain. This analysis is useful to rigorously prove the consistency of an algorithm used in molecular dynamics (the hyperdynamics) in the small temperature regime. More precisely, we show that the algorithm is exact in terms of state-to-state dynamics up to exponentially small factors in the limit of small temperature. The proof is based on the asymptotic spectral analysis of associated Dirichlet and Neumann realizations of Witten Laplacians. In order to widen the range of applicability, the usual assumption that the energy landscape is a Morse function has been relaxed as much as possible.

Citation

Download Citation

Tony Lelièvre. Francis Nier. "Low temperature asymptotics for quasistationary distributions in a bounded domain." Anal. PDE 8 (3) 561 - 628, 2015. https://doi.org/10.2140/apde.2015.8.561

Information

Received: 18 September 2013; Revised: 22 December 2014; Accepted: 18 February 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1320.58021
MathSciNet: MR3353826
Digital Object Identifier: 10.2140/apde.2015.8.561

Subjects:
Primary: 58J10, 58J32, 60J65, 60J70, 81Q20

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
68 PAGES


SHARE
Vol.8 • No. 3 • 2015
MSP
Back to Top